skin-hair-icon
Red bumps and itching along waistline
I've red bumps and itching along sides of my waistline for over a year now. When I went to doctor, he gave me some oral medication and Tenovate cream to apply till the problem is solved but whenever I stop applying the cream just in 2,3 days, problem arises again. They are leaving dark spots which is making my waist uglier. Hygiene is not a problem for me, I bath daily and sometimes twice a day. My clothes are clean though sometimes I wear restricted clothing.Please solve the problem. Thank you!
2706 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from tinea which is fungal infection. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like tenovate, panderm, quadriderm, hh zole, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please call me or contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household., Stop using tenovate before it causes permanent and serious damage to the skin.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

When i itch bumps appear Recurring red bumps on face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.